EconPapers    
Economics at your fingertips  
 

Nonlinear Time Series, Complexity Theory, and Finance

William Brock and P.J.F. De Lima

Working papers from Wisconsin Madison - Social Systems

Keywords: TIME SERIES; FINANCIAL MARKET; THEORY; INTERNATIONAL FINANCE (search for similar items in EconPapers)
JEL-codes: C30 C32 G10 G19 (search for similar items in EconPapers)
Pages: pages
Date: 1995
References: Add references at CitEc
Citations: View citations in EconPapers (12)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:att:wimass:9523

Access Statistics for this paper

More papers in Working papers from Wisconsin Madison - Social Systems UNIVERSITY OF WISCONSIN MADISON, SOCIAL SYSTEMS RESEARCH INSTITUTE(S.S.R.I.), MADISON WISCONSIN 53706 U.S.A..
Bibliographic data for series maintained by Ailsenne Sumwalt ().

 
Page updated 2025-03-30
Handle: RePEc:att:wimass:9523